# SDR CA081124007

- Difficulty date: November 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 40,399 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5751 · Ailerons
- Part: Support Bracket
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY CHECK INSPECTION FOR ACFT (316), BOTH THE LT AND RT AILERON INPUT QUADRANT SUPPORT BRACKET ASSEMBLIES, ON BOTH THE INBD AND OTBD SIDES, WERE FOUND TO HAVE SIGNIFICANT CRACKING.   FLEET CAMPAIGN HAS BEEN INITIATED TO INSPECT THE AFOREMENTIONED ASSEMBLIES ON THE DHC8-300 SERIES ACFT. REFERENCE IPC 27-12-00, FIGURE 10, PAGE 0, ITEM 130.
